# SDR WTAA950193

- Difficulty date: May 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120153
- System (JASC): 2730 · Elevator Control System
- Part: Prox Sensors
- Part number: 922AA2YA6PZ722
- Condition: Out Of Adjust
- Location: Lt/Rt Elevator
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FAT - AURAL 'TAKEOFF TRIM' WARNING SOUNDED DURING TAKEOFF ROLL.  TAKEOFF ABORTED WITHOUT INCIDENT.  MAINTENANCE INSPECTED ELEVATOR TRIM SYSTEM.  DISCOVERED ELEVATOR TRIM TAB PROXIMITY SENSORS OUT OF ADJUSTMENT.  ADJUSTED SENSORS PER EMB-120RT MM 27-32-00, PG 501.  ELEVATOR TRIM SYSTEM OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (W)
